# SDR VTZA97495

- Difficulty date: September 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N319UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41042
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6134051
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAD/TYS - FLT 6355 - DURING TAXI ON 9-4-97 AT 1615 HOURS, THE CREW EXPERIENCED A DISCREPANCY WITH THE FORWARD SECTION OF EMERGENCY FLOOR LIGHTING NOT OPERATING/ILLUMINATING DURING TEST.  THE AIRCRAFT RETURNED TO THE GATE WHERE MAINTENANCE WAS DISPATCHED.  MAINTENANCE REMOVED AND REPLACED THE NR 1 EMERGENCY POWER SUPPLY IAW THE PROCEDURES AS OUTLINED IN THE MM.  MAINTENANCE PERFORMED THE REQUIRED TESTS AS STATED IN THE MM.  AIRCRAFT WAS THEN RELEASED FOR SERVICE.  (X)
